# SDR ASAA2021101236508

- Difficulty date: October 12, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

986 BEAM HAS SPOTS OF CORROSION FROM LBL 45 TO RBL 45. GROUNDED - YES. REPAIRED FLOOR BEAM IAW 737-700 SRM 53-70-51-2R-6.W= 2" O= .150" R= .115" L= 2" D= .035".
